Journal of Basic and Applied Research International
 

Journal of Basic and Applied Research International, ISSN No. : 2395-3438 (Print), 2395-3446 (Online), Vol.: 22, Issue.: 1

Original Research Article

A RESULT ON |A, δ|κ SUMMABILITY USING QUASI (σ, γ) POWER INCREASING SEQUENCE

 

ADITYA KUMAR RAGHUVANSHI1* , B. K. SINGH1 AND RIPENDRA KUMAR1
1Department of Mathematics, IFTM University, Moradabad (U.P.), 244001, India.

Abstracts

In this paper a theorem on absolute matrix summability method, using quasi power increasing sequence have been proved. Which gives some new results and generalizes the some previous known results.

Keywords :

Cesáro mean;  mean; absolute matrix summability; power increasing sequences.